# SDR USAA2011061000006

- Difficulty date: May 21, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 69,470 hours, 46,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6554862Y16
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 CHECK - CRACK ON INTERCOSTAL AT BS 1010, BETWEEN RBL 26 TO RBL 40.  REPLACED INTERCOSTAL AT BS 1010, BETWEEN RBL 26 TO RBL 40 IAW B737-300 SRM 51-40-02 FIG 4, 8, 12.
